Alert archive / Virginia / Special Weather Statements in 2012
Special Weather Statement, NWS Charleston, WV
NWS Charleston, WV issued this special weather statement at Jun 22, 2012, 3:39 PM EDT for Dickenson County, Virginia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2012, 3:39 PM EDT (19:39 UTC)
- Expired
- Jun 22, 2012, 4:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Charleston, WV
County Dickenson County, VA
The radar
The Jackson,KY radar (KJKL), 117 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.7 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 324 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 1417 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
511
WWUS81 KRLX 221939
SPSRLX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
339 PM EDT FRI JUN 22 2012
VAZ003-004-222030-
BUCHANAN VA-DICKENSON VA-
339 PM EDT FRI JUN 22 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL BUCHANAN AND
SOUTHEASTERN DICKENSON COUNTIES...
AT 333 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF CLINTWOOD...MOVING EAST AT 15 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR TRAMMEL AROUND 350 PM AND DAVENPORT AROUND
420 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3702 8244 3719 8239 3714 8193 3712 8194
3712 8200 3707 8201 3704 8204 3703 8207
3704 8210 3703 8217 3699 8225 3699 8229
3698 8231
$$
08What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Jun 22, 2:17 PM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jun 22, 2:17 PM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 217 PM EDT FRI JUN 22 2012 .SYNOPSIS... HIGH PRESSURE CROSSES THIS WEEKEND. STRONG COLD FRONT CROSSES MONDAY...FOLLOWED BY COOL HIGH PRESSURE THROUGH MIDDLE OF NEXT WEEK. A WARM FRONT WILL ARRIVE AND THEN BECOME STATIONARY LATE WEEK. && .NEAR TERM /THROUGH SATURDAY/... THUNDERSTORMS BETWEEN SFC FRONT PUSHING JUST E OF THE AREA EARLY THIS AFTERNOON...AND H85 FRONT JUST CROSSING THE OHIO RIVER...WILL MOVE E ACROSS WV THIS AFTERNOON...EXITING THE AREA NEAR SUN SET AS THEY START TO WANE. ENOUGH INSTABILITY...AROUND 1500 KJ / KG...AND FLOW EXIST FOR SMALL HAIL AND STRONG WIND GUSTS...MOSTLY SPS MATERIAL. MORNING POST FRONTAL CU FORMED LATE MORNING BEHIND SFC FRONT...W OF THE MOUNTAINS. THUS LIKE MODEL IDEA THAT ENOUGH DRYING MAKES IT THIS FAR TO PRECLUDE THIS SATURDAY. HOWEVER...DO EXPECT FOG MAINLY IN THE VALLEYS ESPECIALLY WHERE IT RAINS. OTHERWISE NICE DAY SATURDAY AS HIGH PRESSURE BUILDS INTO THE AREA. DID NOT SEE MUCH ROOM FOR IMPROVEMENT TO TEMPERATURES IN LIGHT OF THE LATEST GUIDANCE AND MASS FIELDS. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... AFTER A BRIEF BREAK IN THE HEAT AND HUMIDITY SATURDAY...TEMPS AND HUMIDITY WILL INCREASE A BIT ON SUNDAY AS THE HIGH PRESSURE MOVES OFF TO THE EAST. THIS COMBINED WITH WEAK UPPER DISTURBANCES WILL BE ENOUGH TO SPARK OFF ISOLD CONVECTION ON SUNDAY...PARTICULARLY ACROSS THE HIGHER TERRAIN. OTHERWISE...A STRONGER COLD FRONT WILL APPROACH THE REGION ON MONDAY...TRIGGERING ANOTHER ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS. STILL A BIT TOO EARLY FOR CERTAIN...BUT SOME OF THE STORMS COULD BE STRONG...PARTICULARLY OVER THE NORTHERN ZONES. BEHIND THE FRONT...MUCH COOLER AND DRIER AIR WILL MOVE INTO THE REGION FOR TUESDAY...FOR A MUCH NEEDED RELIEF FROM THE OPPRESSIVE HEAT. && .LONG TERM /TUESDAY THROUGH FRIDAY/... PATTERN WILL SWITCH TO ONE DOMINATED COOLER...DRIER NORTHWESTERLY FLOW AS AN UPPER TROUGH DEEPENS ALONG THE ATLANTIC COAST. THIS WILL BRING A BREAK IN THE OPPRESSIVE HEAT AND HUMIDITY AS OF LATE...HOWEVER...IT WILL BE SHORT LIVED AS THE WORK WEEK PROGRESSES...AS UPPER HEIGHTS WILL GRADUALLY BUILD IN RESPONSE TO YET ANOTHER APPROACHING LOW FROM THE WEST. THIS WILL ONCE AGAIN LEAD TO HOT AND HUMID CONDITIONS WITH SHOWERS AND THUNDERSTORMS TOWARDS THE END OF THE FORECAST PERIOD. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... SFC COLD FRONT ESSENTIALLY THROUGH THE AREA AS OF 18Z BUT UPPER LEVEL FRONT CROSSING THE OHIO RIVER JUST BEHIND THE BROKEN LINE OF THUNDERSTORMS THAT WERE IN WESTERN WV AND NE KY. THUNDERSTORMS PASS JUST S OF HTS FIRST HOUR...AND MAY BUILD N INTO HTS AREA AS THEY GO BY. THUNDERSTORMS MOST LIKELY TO AFFECT CKB AND CRW SECOND HOUR...19-20Z. THUNDERSTORMS MOST NUMEROUS IN THE MOUNTAINS 20-22 OR 23Z. HOWEVER...SCATTERED THUNDERSTORMS ANYWHERE AHEAD OF THE MAIN LINE OF THUNDERSTORMS THIS AFTERNOON MAY IMPACT TAF SITES AS WELL. VALLEY FOG WILL BECOME LOCALLY DENSE TONIGHT...MAINLY WHERE IT RAINS WHICH WILL BE PRIMARILY IN AND NEAR THE MOUNTAINS. DRIER AIR ARRIVING BEHIND THE COLD FRONT WILL MAKE FOR VFR SATURDAY. NW SFC FLOW WILL BE A BIT GUSTY THIS AFTERNOON AND THEN VEER TO N AS IT DIMINISHES AND THEN GOES CALM TONIGHT...THEN LIGHT NE SATURDAY. LIGHT NW FLOW ALOFT WILL BECOME LIGHT N TONIGHT. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS: TIMING OF RW/TRW MAY VARY. TIMING AND DENSITY OF FOG TONIGHT MAY VARY. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H H H H H H H H H H H PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H H H H H H H H H H H AFTER 18Z SATURDAY... NO WIDESPREAD IFR CONDITIONS ARE EXPECTED AT THIS TIME. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...TRM/SL NEAR TERM...TRM SHORT TERM...SL LONG TERM...SL AVIATION...TRM
Hazardous weather outlook, Jun 22, 2:45 PM EDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 245 PM EDT FRI JUN 22 2012 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ006>011-017- 019-020-231845- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-CABELL- MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-WIRT-RITCHIE-DODDRIDGE- 245 PM EDT FRI JUN 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WVZ005-013>016-018-024>040-046-047-231845- WAYNE-LINCOLN-PUTNAM-KANAWHA-ROANE-CALHOUN-MINGO-LOGAN-BOONE-CLAY- BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH- FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 245 PM EDT FRI JUN 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR AND MUCH OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE STRONGEST THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING COULD PRODUCE DAMAGING WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. TRM
In the hours before
Special weather statement, Jun 22, 2:12 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
212 PM EDT FRI JUN 22 2012
WVZ016-018-027>029-037-221915-
BRAXTON WV-CALHOUN WV-CLAY WV-GILMER WV-NICHOLAS WV-ROANE WV-
212 PM EDT FRI JUN 22 2012
...A STRONG THUNDERSTORM WILL AFFECT BRAXTON...CALHOUN...GILMER...
NORTH CENTRAL NICHOLAS...NORTHERN CLAY AND SOUTHEASTERN ROANE
COUNTIES...
AT 202 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF GRANTSVILLE...MOVING EAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS AND OTHER DEVELOPING AFTERNOON STORMS. VERY HEAVY RAIN WILL
FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THESE STORMS WILL BE NEAR STUMPTOWN...NICUT...TANNER...AND NEBO
AROUND 220 PM...NORMANTOWN...SHOCK...NEBO...AND IVYDALE AROUND 225
PM...NORMANTOWN AND ROSEDALE AROUND 230 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
26 AND 83.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3842 8073 3851 8122 3853 8120 3853 8125
3866 8130 3899 8103 3899 8069 3890 8060
3886 8058 3887 8056 3885 8054 3886 8053
3883 8047
08Special weather statement, Jun 22, 2:34 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
234 PM EDT FRI JUN 22 2012
WVZ030-221900-
LEWIS WV-
234 PM EDT FRI JUN 22 2012
...A STRONG THUNDERSTORM WILL AFFECT LEWIS COUNTY...
AT 229 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF GLENVILLE...MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR CAMDEN AROUND 240 PM...SAND RUN AROUND 245
PM...WESTON AROUND 250 PM...STONEWALL JACKSON LAKE STATE PARK AROUND
255 PM AND WALKERSVILLE AROUND 300 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
84 AND 105.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3882 8042 3890 8060 3899 8069 3899 8070
3904 8072 3910 8073 3909 8071 3911 8069
3914 8052 3910 8035
08Special weather statement, Jun 22, 2:45 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
245 PM EDT FRI JUN 22 2012
WVZ013>015-026-221915-
BOONE WV-KANAWHA WV-LINCOLN WV-PUTNAM WV-
245 PM EDT FRI JUN 22 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BOONE...
NORTHEASTERN LINCOLN...SOUTHWESTERN PUTNAM AND WEST CENTRAL KANAWHA
COUNTIES...
AT 238 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF HAMLIN...MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR SWEETLAND AROUND 250 PM...GRIFFITHSVILLE
AROUND 300 PM...TORNADO AROUND 310 PM AND ALUM CREEK AROUND 320 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE
MARKERS 48 AND 57 IN WEST VIRGINIA...I-77 BETWEEN MILE MARKERS 99 AND
104 IN WEST VIRGINIA...I-79 NEAR MILE MARKER 1.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3838 8206 3838 8205 3839 8205 3843 8203
3839 8157 3807 8183 3831 8211
08Special weather statement, Jun 22, 3:18 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
318 PM EDT FRI JUN 22 2012
WVZ030>032-039-040-047-222015-
BARBOUR WV-HARRISON WV-LEWIS WV-RANDOLPH WV-TAYLOR WV-UPSHUR WV-
318 PM EDT FRI JUN 22 2012
...A STRONG THUNDERSTORM WILL AFFECT BARBOUR...EAST CENTRAL LEWIS...
NORTH CENTRAL RANDOLPH...NORTHERN UPSHUR...SOUTHEASTERN HARRISON AND
TAYLOR COUNTIES...
AT 311 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF CLARKSBURG...MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR MOATSVILLE AROUND 330 PM...NESTORVILLE AROUND
340 PM...ELKINS AROUND 350 PM...MONTROSE AROUND 400 PM AND BOWDEN
AROUND 410 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
100 AND 101.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3880 7967 3904 8043 3917 8026 3938 8009
3936 7989 3931 7989 3929 7986 3925 7984
3923 7980 3913 7983 3909 7978 3904 7977
3900 7963
08Special weather statement, Jun 22, 3:24 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
324 PM EDT FRI JUN 22 2012
WVZ015-027-222030-
CLAY WV-KANAWHA WV-
324 PM EDT FRI JUN 22 2012
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KANAWHA AND SOUTHERN
CLAY COUNTIES...
AT 315 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
CHARLESTON...MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR MARMET AROUND 330 PM...COAL FORK...PINCH...
MARMET...AND ELKVIEW AROUND 340 PM...CEDAR GROVE...AND EAST BANK
AROUND 350 PM...PRATT...GLASGOW AND CLENDENIN AROUND 400 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE
MARKERS 50 AND 57 IN WEST VIRGINIA...I-77 BETWEEN MILE MARKERS 96 AND
114 IN WEST VIRGINIA...I-79 BETWEEN MILE MARKERS 1 AND 20...THE WEST
VIRGINIA TURNPIKE BETWEEN MILE MARKERS 88 AND 95.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3837 8100 3827 8122 3818 8132 3827 8179
3845 8176 3847 8172 3853 8175 3852 8091
08Special weather statement, Jun 22, 3:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
339 PM EDT FRI JUN 22 2012
VAZ003-004-222030-
BUCHANAN VA-DICKENSON VA-
339 PM EDT FRI JUN 22 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL BUCHANAN AND
SOUTHEASTERN DICKENSON COUNTIES...
AT 333 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF CLINTWOOD...MOVING EAST AT 15 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR TRAMMEL AROUND 350 PM AND DAVENPORT AROUND
420 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3702 8244 3719 8239 3714 8193 3712 8194
3712 8200 3707 8201 3704 8204 3703 8207
3704 8210 3703 8217 3699 8225 3699 8229
3698 8231
08The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 1:25 PM EDT | Special Weather Statement | RLX | Wirt | 35 min |
| Jun 22, 2:12 PM EDT | Special Weather Statement | RLX | Braxton, Calhoun, Gilmer | 63 min |
| Jun 22, 2:18 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Clay, Nicholas | 57 min |
| Jun 22, 2:22 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 41 min |
| Jun 22, 2:34 PM EDT | Special Weather Statement | RLX | Lewis | 26 min |
| Jun 22, 2:45 PM EDT | Special Weather Statement | RLX | Lincoln | 30 min |
| Jun 22, 3:02 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Lincoln | 38 min |
| Jun 22, 3:18 PM EDT | Special Weather Statement | RLX | Barbour, Taylor | 57 min |
| Jun 22, 3:24 PM EDT | Special Weather Statement | RLX | Clay, Kanawha | 66 min |
| Jun 22, 3:54 PM EDT | Severe Thunderstorm Warning | RLX | Clay, Fayette, Kanawha, Nicholas | 39 min |
| Jun 22, 4:58 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Raleigh | 51 min |
| Jun 22, 5:39 PM EDT | Special Weather Statement | RLX | McDowell | 51 min |
| Jun 22, 1:41 PM EDT | Special Weather Statement | RLX | Lawrence | 34 min |
Nearby
Special Weather Statements in Virginia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.